# SDR 96ZZZX2981

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N823AR
- Make and model: Cessna 210M
- Aircraft serial: 21062661
- System (JASC): 2840 · Fuel Indicating System
- Part: Line
- Part number: 1200106263
- Condition: Chafed
- Location: Inst Panel Gauge
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROUTINE MAINTENANCE, NOTICED FUEL DRIPPING ONTO FLAP HANDLE WIRING BEHIND INSTRUMENT PANEL.  INVESTIGATION FOUND LINE CHAFING ON ADF RADIO RACK.  THIS LINE RUNS FROM FIRE WALL TO FUEL PRESSURE GAUGE.  TOTAL TIME ON AIRFRAME 11,404 HRS.  TT ON PART, UNKNOWN.
